MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; LAMINECTOMY

MEDLINE INDUSTRIES LP; LAMINECTOMY
Catalog Number DYNJ910335
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 9/9, "the neuro sponges that come in the custom pack, laminectomy were not showing upon on the x-ray".
 
Additional Manufacturer Narrative
According to the facility on 9/9, "the neuro sponges that come in the custom pack, laminectomy were not showing upon on the x-ray".The facility confirmed that the patient had to be reopened up via surgery to removed the patties.The facility stated that the patient is fine.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
LAMINECTOMY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20398627
Report Number1423395-2024-00488
Device Sequence Number3579127
Product Code OJH
UDI-Device Identifier40195327630967
UDI-Public40195327630967
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ910335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown